# SDR DALA2016020700915

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK SPLICES, BS 1212 AT C3.  DUE TO EXCESSIVE CORROSION CARGO TRACK SPLICES WERE REPLACED IAW SRM 51-10-2 AND 51-30-5, DWG 5936660, REV: BZ ORIGINAL.
